# SDR ASOA201200966

- Difficulty date: March 19, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 22,260 hours, 20,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE. REPLACED CAPTAIN ' S FLASHLIGHT IAW AMM 25-60-01.
